# SDR DALA2017031402047

- Difficulty date: March 10, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 50,823 hours, 16,975 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 32 INOPERATIVE. FOUND BROKEN WIRES UNDER THE SEAT. REPAIRED IAW SWPM20-35-12. OPS CHECKED GOOD. OK FOR SERVICE.
